| Model Number |
RONDO 2 AUDIO PROCESSOR [BUTTON PROCESSOR 2] |
| Medical Device Problem Code |
Fluid/Blood Leak (1250)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/17/2024
Type of Reportable Event
Malfunction
Event or Problem Description
A rondo 2 audio processor with a leaking battery and a broken welding seam was received at hq.The device was sent back due to the broken welding seam.
Additional Manufacturer Narrative
The device has been returned to med-el hq where it will be evaluated.When available, a device failure analysis will be submitted as a follow-up report.
Event or Problem Description
Additional Manufacturer Narrative
Conclusion: according to the information received by the user, the welding seam is damaged.During the repair process of the rondo 2 audio processor, a leaking battery was detected, which is likely caused by an external mechanical impact.There has been no report of patient injury from contact with leaking electrolyte.This is a final report.